Article citationsMore>>

S. K. Ghosh, “Hydromagnetic Fluctuating Flow of a Viscoelastic Fluid in a Porous Channel,” Journal of Applied Mechanics, Vol. 74, No. 2, 2007, pp. 177-180. doi:10.1115/1.2062828

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.